# SDR DXTA200300038

- Difficulty date: June 1, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N352QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600352
- Aircraft time: 7,083 hours, 5,688 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: 327
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DID NOT GET 3 GREEN LIGHTS UPON GEAR EXTENSION.  RAN CHECKLIST AND CONFIRMED DOWN AND LOCKED.  BLEW EMERGENCY BOTTLE TO COMPLETE CHECKLIST. RT MAIN GEAR DID NOT ILLUMINATE.   RELAMPED LANDING GEAR INDICATOR MODULE WITH 4 NEW  LAMPS IAW M.M. 33-1-01.
